Introduction to Operator Space Theory

Frontcover
Cambridge University Press, 25.08.2003 - 478 Seiten
0 Rezensionen
The theory of operator spaces is very recent and can be described as a non-commutative Banach space theory. An 'operator space' is simply a Banach space with an embedding into the space B(H) of all bounded operators on a Hilbert space H. The first part of this book is an introduction with emphasis on examples that illustrate various aspects of the theory. The second part is devoted to applications to C*-algebras, with a systematic exposition of tensor products of C*-algebras. The third (and shorter) part of the book describes applications to non self-adjoint operator algebras, and similarity problems. In particular the author's counterexample to the 'Halmos problem' is presented, as well as work on the new concept of 'length' of an operator algebra. Graduate students and professional mathematicians interested in functional analysis, operator algebras and theoretical physics will find that this book has much to offer.
  

Was andere dazu sagen - Rezension schreiben

Es wurden keine Rezensionen gefunden.

Inhalt

II
17
III
28
V
34
VI
40
VII
42
VIII
43
IX
47
X
51
XL
178
XLI
182
XLII
183
XLIII
191
XLIV
200
XLV
210
XLVI
215
XLVII
217

XI
52
XII
59
XIII
63
XIV
64
XV
65
XVI
67
XVII
68
XVIII
71
XIX
81
XX
86
XXII
92
XXIII
93
XXV
98
XXVI
101
XXVII
102
XXVIII
106
XXIX
109
XXX
122
XXXI
130
XXXII
135
XXXIII
138
XXXIV
148
XXXV
165
XXXVII
172
XXXVIII
173
XXXIX
175
XLVIII
227
XLIX
240
L
252
LI
261
LII
267
LIII
275
LIV
285
LV
303
LVI
305
LVII
309
LVIII
316
LIX
324
LX
334
LXI
348
LXII
354
LXIII
356
LXIV
365
LXV
384
LXVI
396
LXVII
407
LXVIII
418
LXIX
457
LXX
477
LXXI
479
Urheberrecht

Häufige Begriffe und Wortgruppen

Beliebte Passagen

Seite 471 - V. Peller, Estimates of functions of power bounded operators on Hilbert space, J. Operator Theory 7 (1982), 341-372.
Seite 469 - E. Nelson, Notes on non-commutative integration, J. Funct. Anal. 15 (1974), 103-116.
Seite 471 - ¡M 05.0400 47A65 (46L05) Completely bounded homomorphisms of operator algebras. Proc. Amer. Math. Soc. 92 (1984), no. 2, 225-228. (GA Elliott) 8Sm:47049 46L05.0380 47D25 (46L05) (with Suen, Ching Yun) Commutant representations of completely bounded maps.
Seite 471 - G. Pisier. A simple proof of a theorem of Jean Bourgain. Michigan Math. J. 39 (1992), 475—484.

Verweise auf dieses Buch

Positive Definite Matrices
Rajendra Bhatia
Eingeschränkte Leseprobe - 2009
Alle Ergebnisse von Google Books »

Bibliografische Informationen